# SDR C77A20151013001

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,506 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR, RT FWD SILL PN 170-05663-003, BETWEEN FRAME 12 - 14, FROM Y=+914.4 - Y=+1219.2 HAS CORROSION ON SEVERAL AREAS, X=3679 - 4270, Y= 914 - 1219.  R & R RT FWD SILL IAW SRM 51-41-01 & 51-43-01 ON WO 19451471D1 IAW EO E175-5300-124 REV IR WO 1965353.
